MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Lot Number 02372H25
Medical Device Problem Codes Deflation Problem (1149); Stretched (1601); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) medical & science center.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon slow deflation occurred.The 100% stenosed target lesion was located in the superficial femoral artery.A 7.0 x 100 mm 200cm ranger (dcb) was advanced for dilation.During the procedure, resistance was encountered while withdrawing the catheter from the hoop.The guidewire was successfully advanced to the lesion site, and the balloon was inflated.However, deflation took longer than usual.Upon removal, the catheter appeared elongated, confirmed visually and the procedure was completed using this device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The ranger device was received advanced through its protective hoop.The device was removed from the hoop without issue; therefore, the reported removal issue could not be confirmed.A visual examination identified that the balloon was not folded which indicated that it was subjected to positive pressure.The device was inflated to rated burst pressure and deflated in a time which was within specification, therefore the balloon deflation issue could not be confirmed.The shaft of the device was found to be severely stretched.An examination of the tip and markerbands found no issues.No other issues were identified during the product analysis.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23369751
Report Number2124215-2025-75848
Device Sequence Number10122112
Product Code ONU
UDI-Device Identifier00191506046859
UDI-Public(01)00191506046859(17)270306(10)02372H25
Combination Product (Y/N)Y
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number02372H25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH - OPTIMO 6F.; INTRODUCER SHEATH - OPTIMO 6F.
Patient SexUnknown